This article is cited in 7 scientific papers (total in 7 papers)
Simplifying the structure of the third and fourth degree forms in the expansion of the Hamiltonian with a linear transformation
Anatoly P. Markeev
A. Ishlinsky Institute for Problems in Mechanics, Russian Academy of Sciences, pr. Vernadskogo 101-1, Moscow, 119526, Russia
We consider the canonical differential equations describing the motion of a system with one degree of freedom. The origin of the phase space is assumed to be an equilibrium position of the system. It is supposed that in a sufficiently small neighborhood of the equilibrium Hamiltonian function can be represented by a convergent series. This series does not include terms of the second degree, and the terms of the third and fourth degrees are independent of time. Linear real canonical transformations leading the terms of the third and fourth degrees to the simplest forms are found. Classification of the systems in question being obtained on the basis of these forms is used in the discussion of the stability of the equilibrium position.
Hamiltonian system, canonical transformation, stability.
PDF file (414 kB)
Anatoly P. Markeev, “Simplifying the structure of the third and fourth degree forms in the expansion of the Hamiltonian with a linear transformation”, Nelin. Dinam., 10:4 (2014), 447–464
Citation in format AMSBIB
\paper Simplifying the structure of the third and fourth degree forms in the expansion of the Hamiltonian with a linear transformation
\jour Nelin. Dinam.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
A. P. Markeev, “Ob ustoichivosti nepodvizhnykh tochek otobrazhenii, sokhranyayuschikh ploschad”, Nelineinaya dinam., 11:3 (2015), 503–545
Boris S. Bardin, Victor Lanchares, “On the Stability of Periodic Hamiltonian Systems with One Degree of Freedom in the Case of Degeneracy”, Regul. Chaotic Dyn., 20:6 (2015), 627–648
A. P. Markeev, “O preobrazovanii Birkgofa v sluchae polnogo vyrozhdeniya kvadratichnoi chasti funktsii Gamiltona”, Nelineinaya dinam., 11:2 (2015), 343–352
Anatoly P. Markeev, “On the Birkhoff Transformation in the Case of Complete Degeneracy of the Quadratic Part of the Hamiltonian”, Regul. Chaotic Dyn., 20:3 (2015), 309–316
A. P. Markeev, “On the stability of periodic trajectories of a planar Birkhoff billiard”, Proc. Steklov Inst. Math., 295 (2016), 190–201
Rodrigo Gutierrez, Claudio Vidal, “Stability of Equilibrium Points for a Hamiltonian Systems with One Degree of Freedom in One Degenerate Case”, Regul. Chaotic Dyn., 22:7 (2017), 880–892
Boris S. Bardin, Víctor Lanchares, “Stability of a One-degree-of-freedom Canonical System in the Case of Zero Quadratic and Cubic Part of a Hamiltonian”, Regul. Chaotic Dyn., 25:3 (2020), 237–249
|Number of views:|